BibTeX record journals/eik/Huynh86

download as .bib file

@article{DBLP:journals/eik/Huynh86,
  author    = {Dung T. Huynh},
  title     = {A Simple Proof for the Sum\({}^{\mbox{p}}\)\({}_{\mbox{2}}\) Upper
               Bound of the Inequivalence Problem for Semilinear Sets},
  journal   = {Elektronische Informationsverarbeitung und Kybernetik},
  volume    = {22},
  number    = {4},
  pages     = {147--156},
  year      = {1986},
  timestamp = {Mon, 07 Jul 2003 12:28:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/eik/Huynh86},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier